0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Night Nurse Liquid 160ml

Previous

Sudafed Sinus Pressure & Pain Tablets

Night Nurse Capsules 10s

Quick Overview

Night Nurse provides fast night-time relief from common cold and flu symptoms including: Tickly coughs, Runny nose, Shivers and aching, Sore throat, Headaches, Taking a capsule before bed helps relieve your symptoms, allowing you to sleep through the night and wake up refreshed.

Availability: In stock

£3.49

Details

Night Nurse provides fast night-time relief from common cold and flu symptoms including: Tickly coughs, Runny nose, Shivers and aching, Sore throat, Headaches, Taking a capsule before bed helps relieve your symptoms, allowing you to sleep through the night and wake up refreshed.

Additional Information

Ingredients Ingredients Each capsule contains: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg
Pack Size 10 Capsules
Usages and Instructions Directions: Adults and children aged 12 years and over: Take 2 capsules with a drink of water just before going to bed
Possible Side Effects No
Warning Warnings: Do not exceed the stated dose. Not to be given to children under 12 years of age unless directed by a doctor. Keep out of the reach of children. Do not take with any other paracetamol-containing products or flu, cold or decongestant products. Not suitable if you are pregnant or breast-feeding. In the event of overdose, seek immediate medical advice even if you feel well. Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day. Avoid alcoholic drink May cause drowsiness. If affected, do not drive or operate machinery
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review